# SDR AALA201901079022

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 28,612 hours, 11,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SLIDE DOOR 1R WAS COMING OUT OF THE COVER. MAINTENANCE REINSTALLED GIRT LANYARD COVER PER AMM 25-66-01 AND GPM 18-01 FOR DOOR 1R SLIDE COVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
